Medical Forum
This not an emergency service, in case of a diving incident, please contact your local Coastguard, nearest recompression chamber or emergency services.
New Question
Specialist Forums > Medical Forum
Question
Posted : August 10, 2007
Hi. I have been taking propranalol slow release for many years for essential tremour. Will I be allowed to dive?

Answer
Posted : August 13, 2007
You will need to be assessed by a diving doc to ensure that the propranolol is not causing any lung constriction or reduction in your exercise capacity, both possible side effects with this type of drug (propranolol is an example of a beta blocker). As long as there is no evidence of either of these problems then you could dive. If you're near London and would like to see us, it's 0207 806 4028 for an appointment.
Kind regards, Dr O
Answer provided by Dr Oliver Firth
Dr Ollie Firth
Disclaimer:
The views expressed by Dr Firth & Dr Jules are their own and the publishers accept no liability for the advice and views expressed by Dr Firth , Dr Jules, or other users, which are provided as a general service to divers. Users are warned that secondary posts are the views of other users and may not be medically correct.
About us | Disclaimer & terms of use | Contact us | Site News | Suggestions | Link to us | Advertising Info
© 2006 Personal Print Ltd